MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC MI,4FST,40CM,NIT/TUN7ECO; INTRODUCER, CATHETER

VASCULAR SOLUTIONS LLC MI,4FST,40CM,NIT/TUN7ECO; INTRODUCER, CATHETER
Catalog Number 7266V
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dr reported that: " upon removal of introducer sheath the device separated from the hub." ai received on (b)(6) 2024: "shaft of sheath was removed in its entirety from the patient.There was no patient harm, injury or health consequences reported." associated complaints: 2134812-2024-00014 and 2134812-2024-00013.
 
Additional Manufacturer Narrative
(b)(4).No product evaluation could be completed as no product was returned for the investigation.A device record review could not be completed as a lot number was not provided.Case details were reviewed.Customer stated, "upon removal of introducer sheath the device separated from the hub." it is unknown to what extent of damages, if any, were present at the proximal end of the sheath near the hub.As per the additional information, the procedure was a tavr.Access site and vessel factors such calcification, scar tissue or tortuosity is unknown.Shaft of the sheath was removed.It is unknown if additional interventional procedure such as a snare was used to remove the sheath or if it was directly pulled off the wire.A manufacturing record could not be completed as the lot number is unknown.Based on the limited information, the most likely root cause of the issue is undeterminable.The der process will continue to monitor for any similar events.
 
Event or Problem Description
Dr reported that: " upon removal of introducer sheath the device separated from the hub." ai received on 20mar2024: "shaft of sheath was removed in its entirety from the patient.There was no patient harm, injury or health consequences reported." associated complaints: 2134812-2024-00014, 2134812-2024-00013 and 2134812-2024-00015.

Brand Name
MI,4FST,40CM,NIT/TUN7ECO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19077347
Report Number2134812-2024-00015
Device Sequence Number14960082
Product Code DYB
UDI-Device Identifier10841156102913
UDI-Public10841156102913
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number7266V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown